# SDR SWAA2018041121111

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 52,325 hours, 25,444 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 20611501
- Part serial: 1498
- Condition: Faulty
- Location: Rt Wing Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 5 DURING APPROACH.  RAN QRH AND ALTERNATE EXTENDED FLAPS TO FLAPS 15.  DECLARED EMERGENCY.  R & R THE FLAP POSITION INDICATOR IAW AMM.
